# SDR ALGAR201112080011

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N937AL
- Make and model: Bell 407
- Aircraft serial: 53383
- Aircraft time: 10,750 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Unstaked
- Location: T/R Hub
- Part time: 553 hours
- Component: Hub, Bell
- Component part number: 407012101115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBD BEARING UNSTAKED. ALL 4 FEATHER BEARINGS WERE NEVER ROLL STAKED. NEW YOKE FROM MFG WAS INSTALLED.
